# SDR VNAA202407110003

- Difficulty date: June 2, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00, DUE EXCESSIVE CORROSIÓN ON FLOOR SUPPORT ANGLE UPPER FACE AT FS 280 BTW RBL 9.00 AND LBL 9.00 ITS OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01.  PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
